# SDR P5CA2016020800030

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,486 hours, 1,751 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S PITOT, RT AUXILIARY PITOT HEAT TEST INOPERATIVE.  R & R LT PROBE HEAT N2 RELAY-1, K644, THEN ALL PITOT HEAT TEST OK IAW AMM 30-31-00-715-008.
